# SDR MWEA97308

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT,  FOUND .125 INCH CRACK ON SKIN LWR AFT CORNER FWD AIRSTAIR DOOR CUTOUT.  MAINTENANCE REPAIRED IAW DAC TELEX MISC-3366/KNC AND MISC-3373/AJC.
